# SDR SWAA2021061771081

- Difficulty date: May 10, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 74,727 hours, 43,976 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 680-683 Rbl45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP AND IN WELL OF SEAT TRACK CROWN BS 680-683 RBL 45 WL 208. ; / INSTALLED NEW SEAT TRACK BS 540-727B; RBL 45; WL 208 PER SRM 51-40-02-0G-0 AND BOEING DWG# 144A5300.;REAMED HOLES IN NEW SEAT TRACK STA 540-727B; RBL 45; WL 208 PER SRM 54-40-05-0G-0; SRM 51-40-02-0G-0; DWG# 144A5300; REV D. OK TO INSTALL.;REMOVED CORROSION ON TOP AND IN WELL OF SEAT TRACK CROWN STA 680-683; RBL 45; WL 208. MAX MATERIAL REMOVED WAS .025' .5' BY 2' ON TOP; .012' 1' BY 1' IN WELL. OUT OF LIMITS PER SRM 53-00-52-1A-1; SRM 51-10-02-0G-0. MEASURED DEPTH WITH DIAL DEPTH GAUGE ID# ATS2473; S/N UNKNOWN; EXPIRES 12/2021;REMOVED DAMAGED SEAT TRACK STA 540 TO 727B RBL 45 WL 208 PER SRM 51-40-02-0G-0;VERIFIED DAMAGED SEAT TRACK WAS REMOVED STA 540-727B; RBL 45; WL 208 PER SRM 51-40-02-0G-0.;VERIFIED DAMAGE REMOVAL AND OUT OF LIMITS;CERTIFIED CORRECTION;UPDATED DEPTH REMOVED.;UPDATED TO LEVEL 2 CORROSION. PART OUT OF LIMITS.;VERIFIED HOLES REAMED; AND OK TO INSTALL;VERIFIED INSTALLATION OF SEAT TRACK IAW SRM 51-40-02-0G-0; DWG# 144A5300
